# SDR ABXA9500153

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: 5915066501
- Condition: Damaged
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FORWARD AIRSTAIR DOOR HAD A REPAIR ON A CRACK AT THE INNER RIB THAT WAS NOT IAW THE SRM.  REPAIRED IAW ABX REA D952-10953-MR.
